Announcement

Collapse
No announcement yet.

Ditropan causes hallucinations

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • born2swim
    replied
    Oh, I always read the precautions, but apparently this side effect is more common than originally thought.

    Ditropan is really bothering me in other ways (dry eyes, mouth, nose, vagina ; urinary retention and even more straining). I need to stop it (uro appointment tomorrow), but I thought I'd just share that article I read.

    Leave a comment:


  • ICNDonna
    replied
    The biggest word here is "MAY" --- it MAY cause hallucinations. I always read the precautions when I get a new medication.

    Donna

    Leave a comment:


  • born2swim
    started a topic Ditropan causes hallucinations

    Ditropan causes hallucinations

    I didn't really know where to post this, but I thought here would be ok.

    Someone sent me a link to this article about Ditropan.

    http://www.msnbc.msn.com/id/18023570/
Working...
X